# SDR 96ZZZX3233

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8025L
- Make and model: Beech 2000
- Aircraft serial: NC19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 1228200321
- Condition: Cracked
- Location: Nlg
- Part time: 1,027 hours
- Component: 1228200223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BULGE WAS FOUND WHERE THE UPLOCK ROLLER STRIKES THE UPLOCK HOOK.  THE HOOK HAD STARTED CRACKING AT THE BULGE.  REPLACED UPLOCK HOOK.
